English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Time-Limited H2-Optimal Model Order Reduction

MPS-Authors
/persons/resource/persons130594

Goyal,  Pawan Kumar
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Goyal, P. K., & Redmann, M. (2019). Time-Limited H2-Optimal Model Order Reduction. Applied Mathematics and Computation, 355, 184-197. doi:10.1016/j.amc.2019.02.065.


Cite as: http://hdl.handle.net/21.11116/0000-0003-4DB2-E
Abstract
There is no abstract available